# SDR CA121019008

- Difficulty date: October 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT75A2
- System (JASC): 7603 · Power Lever
- Part: Support Bracket
- Part number: 660712659
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT ENGINE CONTROL CABLE SUPPORT BRACKET CRACKED AT FWD ATTACHMENT INBD.
